# SDR DXTA2024071712373

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 5,241 hours, 3,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 6785M
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POWER ON CHECKLIST EMER LIGHTS WOULD NOT TEST. WE DID THE AFM PROCEDURE FOR CHARGING THE BATTERIES. AFTER COMPLETED THE EMER LIGHTS WOULD WORK WITH THE SWITCH IN THE ON POSITION BUT NOT IN THE ARM POSITION.  REMOVED SUSPECT #1 EMERGENCY BATTERY AND INSTALLED AN REPAIRED BATTERY, COMPLETE OPS CHECKS WITH NO DEFECTS NOTED, ALL WORK ACCOMPLISHED IAW AMM 33-50-06
